It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by angie on November 04, 2000 at 10:49:49:

Does any one taking Aldactone feel very tired, no energy and sometimes lethargic?
I have been on Aldactone since Feb starting out on 100 mg and I remember feeling this way for a while and then it subsided. In Aug. my mg were upped by 50 , in total I am taking 150mg. 100 mg in am and 50 in pm. Some days I feel so tired and do not have half the energy that I feel I should . I have become so laid back ,actually to the point of feeling lazy.
I am beginning to think that maybe my mg is too high for me, even tho my face hasn't looked this good in yrs.
I was also thinking that maybe I am having the side effects from just upping my mg in Aug and it will subside as it did when I was just on the 100 mg.

What does everyone that is taking this med use as a facail cleanser? Have you found that you cannot use anything that lathers anymore because it is too drying? I still cannot find something to cleanse my face with that doesn't leave me feeling stripped or feels like it leaves a film on my face. Any suggestions?

Any info that you care to share or give me your opinion on would be greatly appreciated.
Thanks

Follow Ups

All times are GMT -7. The time now is 04:39 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!